The universally quickest transshipment problem in a certain class of dynamic networks with uniform path-lengths

Naoyuki Kamiyama, Naoki Katoh

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In the universally quickest transshipment problem, we are given a network with a transit time function on its arc set. The goal is to minimize the time when the last supply reaches the sink and to maximize the amount of supplies which have reached the sink at every time step. In this paper, we consider this problem in a class of dynamic networks which is a generalization of grid networks with uniform capacity and uniform transit time, and present a polynomial-time algorithm for this case.

Original languageEnglish
Pages (from-to)89-100
Number of pages12
JournalDiscrete Applied Mathematics
Volume178
DOIs
Publication statusPublished - Dec 11 2014

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The universally quickest transshipment problem in a certain class of dynamic networks with uniform path-lengths'. Together they form a unique fingerprint.

Cite this